# SDR AALA20140530018

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 12,633 hours, 4,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 927 TO 947 & STRINGERS 21 TO 22 LT, SKIN AROUND MULTIPLE FASTERS SHOW EVIDENCE OF CORROSION.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA 737-53-035119.
